# SDR USAA20101011EM049

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AIRCRAFT RIGHT AFT DOES NOT FLASH RED.  UNABLE TO TELL IF IT IS CHARGING.  MAINTENANCE REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY.
